# SDR UALA2013030701350

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs1420-1435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER IN AFT CARGO DOOR CUTOUT THRESHOLD, BS 1420-BS 1435, RBL26.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED AFT CARGO DOOR CUTOUT THRESHOLD BS 1420-BS 1435, RBL 26 IAW ECRA 5300-01467 WORK ACCOMPLISHED BY TIMCO.
